Translator Disclaimer
2014 On some new modular relations for a remarkable product of theta--functions
M. S. Mahadeva Naika, S. Chandankumar, B. Hemanthkumar
Author Affiliations +
Tbilisi Math. J. 7(1): 55-68 (2014). DOI: 10.2478/tmj-2014-0006

Abstract

In this paper, we establish some new modular equations of degree 9. We also establish several new $P$--$Q$ mixed modular equations involving theta–functions which are similar to those recorded by Ramanujan in his notebooks. As an application, we establish some new general formulas for explicit evaluations of a remarkable product of theta--functions.

Citation

Download Citation

M. S. Mahadeva Naika. S. Chandankumar. B. Hemanthkumar. "On some new modular relations for a remarkable product of theta--functions." Tbilisi Math. J. 7 (1) 55 - 68, 2014. https://doi.org/10.2478/tmj-2014-0006

Information

Received: 19 October 2013; Accepted: 15 September 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1304.11025
MathSciNet: MR3313045
Digital Object Identifier: 10.2478/tmj-2014-0006

Subjects:
Primary: 33D10
Secondary: 11A55, 11F27

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top